# SDR ABXA9600468

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042503
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE LEFT WING INBOARD FIXED VANE CHAFED AND DENTED.  REPLACED VANE IAW DC-9 MM 27-51-3.
